Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 3–62 (Mi umn2925)  

This article is cited in 67 scientific papers (total in 67 papers)

Functors and uncountable powers of compacta

E. V. Shchepin

Full text: PDF file (4414 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 1–71

Bibliographic databases:

UDC: 513.83
MSC: 18A25, 18B30, 54D30, 54C55, 54B30
Received: 15.01.1981

Citation: E. V. Shchepin, “Functors and uncountable powers of compacta”, Uspekhi Mat. Nauk, 36:3(219) (1981), 3–62; Russian Math. Surveys, 36:3 (1981), 1–71

Citation in format AMSBIB
\by E.~V.~Shchepin
\paper Functors and uncountable powers of compacta
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 3--62
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 1--71

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds”, Russian Math. Surveys, 36:3 (1981), 211–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Smurov, “On the homeomorphisms of spaces of probability measures of uncountable powers of compact spaces”, Russian Math. Surveys, 38:3 (1983), 153–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. M. Zarichnyi, “Infinite-dimensional manifolds arising from direct limits of ANR's”, Russian Math. Surveys, 39:2 (1984), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Russian Math. Surveys, 39:5 (1984), 273–274  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Ch. Chigogidze, “A characterization of the dimension $\operatorname{dim}$ of $\mathbb R$-compacta, and universal spaces of given weight and dimension”, Russian Math. Surveys, 40:5 (1985), 225–226  mathnet  crossref  mathscinet  zmath  adsnasa
    8. A. N. Dranishnikov, “Covariant functors and extensors in dimension $n$”, Russian Math. Surveys, 40:6 (1985), 119–120  mathnet  crossref  mathscinet  adsnasa  isi
    9. A. G. Savchenko, “Covariant functors of finite degree; dimension and compacta of full dimensionality”, Russian Math. Surveys, 41:4 (1986), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. Ch. Chigogidze, “Noncompact absolute extensors in dimension $n$, $n$-soft mappings, and their applications”, Math. USSR-Izv., 28:1 (1987), 151–174  mathnet  crossref  mathscinet  zmath
    12. A. N. Dranishnikov, “Universal Menger compacta and universal mappings”, Math. USSR-Sb., 57:1 (1987), 131–149  mathnet  crossref  mathscinet  zmath
    13. L. B. Shapiro, “The category characteristic of a hyperspace”, Russian Math. Surveys, 43:4 (1988), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. Ch. Chigogidze, “The theory of $n$-shapes”, Russian Math. Surveys, 44:5 (1989), 145–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    16. V. V. Fedorchuk, “On the softness of maps of subsets of locally convex spaces”, Russian Math. Surveys, 45:2 (1990), 212–213  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Math. USSR-Izv., 36:2 (1991), 411–433  mathnet  crossref  mathscinet  zmath  adsnasa
    18. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. L. B. Shapiro, “On the homogeneity of dyadic compact Hausdorff spaces”, Math. Notes, 54:4 (1993), 1058–1072  mathnet  crossref  mathscinet  zmath  isi
    21. Murray Bell, Alex Chigogidze, “Topological groups homeomorphic to products of discrete spaces”, Topology and its Applications, 53:1 (1993), 67  crossref
    22. T. O. Banakh, R. Cauty, “Topological classification of spaces of probability measures for co-analytic sets”, Math. Notes, 55:1 (1994), 8–13  mathnet  crossref  mathscinet  zmath  isi  elib
    23. A. N. Dranishnikov, “The Eilenberg–Borsuk theorem for mappings into an arbitrary complex”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 467–475  mathnet  crossref  mathscinet  zmath  isi
    24. M. M. Zarichnyi, T. N. Radul, “Monads in the category of compacta”, Russian Math. Surveys, 50:3 (1995), 549–574  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    25. M. M. Zarichnyi, “Universal $n$-soft maps of $n$-dimensional spaces in absolute Borel and projective classes”, Math. Notes, 60:6 (1996), 638–641  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. Sakaé Fuchino, Sabine Koppelberg, Saharon Shelah, “Partial orderings with the weak Freese-Nation property”, Annals of Pure and Applied Logic, 80:1 (1996), 35  crossref
    27. M. M. Zarichnyi, “Absorbing sets for $n$-dimensional spaces in absolute Borel and projective classes”, Sb. Math., 188:3 (1997), 435–447  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. Vitaly Fedorchuk, Stevo Todorčević, “Cellularity of covariant functors”, Topology and its Applications, 76:2 (1997), 125  crossref
    29. Alex Chigogidze, “Cohomological dimension of Tychonov spaces”, Topology and its Applications, 79:3 (1997), 197  crossref
    30. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    31. V. V. Fedorchuk, “Topological completeness of spaces of measures”, Izv. Math., 63:4 (1999), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    32. A. N. Yakivchik, “Some normality-type properties, topological products, and classes of continuous mappings”, J. Math. Sci., 131:4 (2005), 5839–5860  mathnet  crossref  mathscinet  zmath  elib  elib
    33. A. P. Kombarov, “Normality-type properties and covariant functors”, J. Math. Sci., 131:4 (2005), 5738–5764  mathnet  crossref  mathscinet  zmath  elib  elib
    34. Yu. V. Sadovnichii, “On soft mappings of the unit ball of Borel measures”, J. Math. Sci., 136:5 (2006), 4156–4165  mathnet  crossref  mathscinet  zmath  elib  elib
    35. V. V. Fedorchuk, “On the Brouwer Dimension of Compact Spaces”, Math. Notes, 73:2 (2003), 271–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    36. A. P. Kombarov, “Normal Functors of Degree $\geqslant3$”, Math. Notes, 76:1 (2004), 137–140  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    37. A. A. Zaitov, “Some categorical properties of the functors $O_\tau$ and $O_R$ of weakly additive functionals”, Math. Notes, 79:5 (2006), 632–642  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    38. A. V. Ivanov, K. V. Matyushichev, “The property $O_n$ for finite seminormal functors”, Siberian Math. J., 47:2 (2006), 239–244  mathnet  crossref  mathscinet  zmath  isi  elib
    39. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. R. B. Beshimov, “A Categorical Property of the Stone–Čech Compactification”, Siberian Adv. Math., 17:4 (2007), 291–296  mathnet  crossref  mathscinet  elib
    41. M. M. Zarichnyi, O. R. Nykyforchyn, “Capacity functor in the category of compacta”, Sb. Math., 199:2 (2008), 159–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    42. L. E. Bazilevich, “Hyperspace of Max-Plus Convex Compact Sets”, Math. Notes, 84:5 (2008), 615–622  mathnet  crossref  crossref  mathscinet  isi
    43. R. B. Beshimov, “Nonincrease of Density and Weak Density under Weakly Normal Functors”, Math. Notes, 84:4 (2008), 493–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    44. David Milovich, “Noetherian types of homogeneous compacta and dyadic compacta”, Topology and its Applications, 156:2 (2008), 443  crossref
    45. R. E. Zhiemuratov, A. A. Zaitov, “O veschestvennoi polnote prostranstva slabo additivnykh $\sigma$-gladkikh funktsionalov”, Vladikavk. matem. zhurn., 11:1 (2009), 22–28  mathnet  mathscinet  elib
    46. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    47. M. M. Zarichnyi, “Spaces and maps of idempotent measures”, Izv. Math., 74:3 (2010), 481–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    48. A. V. Ivanov, “The Katětov property for finite degree seminormal functors”, Siberian Math. J., 51:4 (2010), 616–620  mathnet  crossref  mathscinet  isi  elib
    49. V.V. Fedorchuk, “Several remarks on dimensions modulo ANR-compacta”, Topology and its Applications, 157:4 (2010), 716  crossref
    50. V. M. Valov, “Extenders and $\varkappa$-Metrizable Compacta”, Math. Notes, 89:3 (2011), 319–327  mathnet  crossref  crossref  mathscinet
    51. Dobrynina M.A., “O maksimalnykh stseplennykh sistemakh”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 2, 27–31  elib
    52. David Milovich, “The (λ,κ)-Freese-Nation Property for Boolean Algebras and Compacta”, Order, 2012  crossref
    53. Ivanov A.V., “Teorema katetova o kube i polunormalnye funktory”, Uchenye zapiski Petrozavodskogo gosudarstvennogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 2012, no. 2, 104–108  elib
    54. O. R. Nykyforchyn, D. Repovš, “Liftings of normal functors in the category of compacta to categories of topological algebra and analysis”, Siberian Math. J., 54:5 (2013), 871–882  mathnet  crossref  mathscinet  isi  elib
    55. A.V. Ivanov, K.V. Matyushichev, “On covariant functors in the category of compact Hausdorff spaces”, Topology and its Applications, 2014  crossref
    56. A. V. Ivanov, “An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal”, Math. Notes, 98:2 (2015), 251–257  mathnet  crossref  crossref  mathscinet  isi  elib
    57. A. P. Kombarov, “Countable Paracompactness and Normal Functors”, Math. Notes, 98:5 (2015), 857–859  mathnet  crossref  crossref  mathscinet  isi  elib
    58. A. P. Kombarov, “The weak form of normality”, Moscow University Mathematics Bulletin, 72:5 (2017), 203–205  mathnet  crossref  mathscinet  isi
    59. E. V. Kashuba, E. N. Stepanova, “On the extension of seminormal functors to the category of Tychonoff spaces”, Siberian Math. J., 59:2 (2018), 283–287  mathnet  crossref  crossref  isi  elib
    60. T. F. Zhuraev, Q. R. Zhuvonov, Zh. Kh. Ruziev, “Shape properties of the space of probability measures and its subspaces”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 24–27  mathnet  crossref  elib
    61. T. F. Zhuraev, A. Kh. Rakhmatullaev, Z. O. Tursunova, “Some values subfunctors of functor probalities measures in the categories Comp”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 28–32  mathnet  crossref  elib
    62. Sh. A. Ayupov, T. F. Zhuraev, “O proektivno induktivno zamknutykh podfunktorakh funktora $P$ veroyatnostnykh mer”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 88–95  mathnet  mathscinet
    63. R. B. Beshimov, N. K. Mamadaliev, Sh. Kh. Eshtemirova, “Kategornye i kardinalnye svoistva giperprostranstva s konechnym chislom komponent”, Materialy nauchnoi konferentsii «Problemy sovremennoi topologii i ee prilozheniya», 11–12 Maya 2017 g., Tashkent, Uzbekistan, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 144, VINITI RAN, M., 2018, 96–103  mathnet  mathscinet
    64. T. F. Zhuraev, Z. O. Tursunova, K. R. Zhuvonov, “Kovariantnye funktory i sheipy v kategorii kompaktov”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 21–32  mathnet  crossref
    65. A. A. Zaitov, “Geometrical and topological properties of a subspace $P_f(X)$ of probability measures”, Russian Math. (Iz. VUZ), 63:10 (2019), 24–32  mathnet  crossref  crossref  isi
    66. A. A. Zaitov, A. Ya. Ishmetov, “Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures”, Math. Notes, 106:4 (2019), 562–571  mathnet  crossref  crossref  mathscinet  isi  elib
    67. V. M. Valov, K. L. Kozlov, “Spectral representations of topological groups and near-openly generated groups”, Sb. Math., 211:2 (2020), 258–274  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:780
    Full text:305
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021